Alert archive / Minnesota / Snow Advisories in 2007
Snow Advisory 8, NWS Twin Cities, MN
NWS Twin Cities, MN issued this snow advisory at Dec 25, 2007, 8:36 PM CST for 15 counties in Minnesota; 8 counties in Wisconsin. It took effect at Dec 25, 2007, 9:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2007, 8:36 PM CST (02:36 UTC)
- In effect from
- Dec 25, 2007, 9:00 PM CST
- Expired
- Dec 26, 2007, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Twin Cities, MN
All 23 counties
Blue Earth County, MN, Brown County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Le Sueur County, MN, Martin County, MN, Nicollet County, MN, Rice County, MN, Scott County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 58 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -100 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMPX 260236 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 836 PM CST TUE DEC 25 2007 ...SNOW TO PERSIST OVERNIGHT FROM SOUTH CENTRAL MINNESOTA THROUGH WEST CENTRAL WISCONSIN... .A SNOW ADVISORY IS IN EFFECT UNTIL 9 AM WEDNESDAY FOR MUCH OF SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THE ADVISORY IS ALONG AND SOUTH OF A LINE FROM NEW ULM THROUGH THE SOUTHERN SUBURBS OF THE TWIN CITIES TO RICE LAKE AND LADYSMITH IN WEST CENTRAL WISCONSIN. LATE THIS EVENING...A BAND OF LIGHT TO MODERATE SNOW STRETCHED FROM NEW ULM THROUGH LAKEVILLE TO RICE LAKE. THE BAND OF SNOW WAS MOVING VERY SLOW SOUTHEAST. THE BAND OF SNOW IS EXPECTED TO PERSIST INTO THE MORNING HOURS ON WEDNESDAY BEFORE MOVING OUT OF THE AREA. SNOW AMOUNTS FROM 3 TO 5 INCHES ARE LIKELY BY MID MORNING WEDNESDAY OVER SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. MNZ063-069-070-074>078-082>085-091>093-WIZ015-016-023>028-261045- /O.NEW.KMPX.SN.Y.0008.071226T0300Z-071226T1500Z/ WASHINGTON-SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...STILLWATER...SHAKOPEE...BURNSVILLE... NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING... ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 836 PM CST TUE DEC 25 2007 ...SNOW ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. THE SNOW ADVISORY IS ALONG AND SOUTH OF A LINE FROM NEW ULM THROUGH THE SOUTHERN SUBURBS OF THE TWIN CITIES TO RICE LAKE AND LADYSMITH IN WEST CENTRAL WISCONSIN. LATE THIS EVENING...A BAND OF LIGHT TO MODERATE SNOW STRETCHED FROM NEW ULM THROUGH LAKEVILLE TO RICE LAKE. THE BAND OF SNOW WAS MOVING VERY SLOW SOUTHEAST. THE BAND OF SNOW IS EXPECTED TO PERSIST INTO THE MORNING HOURS ON WEDNESDAY BEFORE MOVING OUT OF THE AREA. SNOW AMOUNTS FROM 3 TO 5 INCHES ARE LIKELY BY MID MORNING WEDNESDAY OVER SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN AS THE BAND MOVES THROUGH. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ RAH
2 follow-up statements
000 WWUS43 KMPX 260956 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 356 AM CST WED DEC 26 2007 ...SNOW TO LINGER OVER SOUTH CENTRAL MINNESOTA THROUGH WEST CENTRAL WISCONSIN THROUGH MIDDAY... .A SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON WEDNESDAY FOR MUCH OF SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THE ADVISORY IS ALONG AND SOUTH OF A LINE FROM NEW ULM THROUGH THE SOUTHERN SUBURBS OF THE TWIN CITIES TO RICE LAKE AND LADYSMITH IN WEST CENTRAL WISCONSIN. A BAND OF SNOW PERSISTED OVER PORTIONS OF SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN THIS MORNING. ADDITIONAL SNOWFALL AMOUNTS BY MIDNIGHT TONIGHT WILL VARY FROM 2 TO 4 INCHES. THE SNOW COULD HAMPER MOTORISTS AND AFTER CHRISTMAS SHOPPERS. MOTORISTS ARE URGED TO MAINTAIN A SAFE DISTANCE BETWEEN THE VEHICLE IN FRONT OF YOU. AN AREA OF LOW PRESSURE ALOFT IN THE ATMOSPHERE...WILL SLOWLY ADVANCE EAST OVER THE WESTERN GREAT LAKES TODAY AND TONIGHT. THIS SYSTEM WILL CONTINUE TO WRING OUT SOME SNOW OVER THE UPPER MIDWEST TODAY. MNZ063-069-070-074>078-082>085-091>093-WIZ015-016-023>028-261800- /O.EXT.KMPX.SN.Y.0008.000000T0000Z-071226T1800Z/ WASHINGTON-SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...STILLWATER...SHAKOPEE...BURNSVILLE... NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING... ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 356 AM CST WED DEC 26 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. A SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON WEDNESDAY FOR MUCH OF SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THE ADVISORY IS ALONG AND SOUTH OF A LINE FROM NEW ULM THROUGH THE SOUTHERN SUBURBS OF THE TWIN CITIES TO RICE LAKE AND LADYSMITH IN WEST CENTRAL WISCONSIN. A BAND OF SNOW PERSISTED OVER PORTIONS OF SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN THIS MORNING. ADDITIONAL SNOWFALL AMOUNTS BY MIDNIGHT TONIGHT WILL VARY FROM 2 TO 4 INCHES. THE SNOW COULD HAMPER MOTORISTS AND AFTER CHRISTMAS SHOPPERS. MOTORISTS ARE URGED TO MAINTAIN A SAFE DISTANCE BETWEEN THE VEHICLE IN FRONT OF YOU. AN AREA OF LOW PRESSURE ALOFT IN THE ATMOSPHERE...WILL SLOWLY ADVANCE EAST OVER THE WESTERN GREAT LAKES TODAY AND TONIGHT. THIS SYSTEM WILL CONTINUE TO WRING OUT SOME SNOW OVER THE UPPER MIDWEST TODAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KMPX 261523 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 923 AM CST WED DEC 26 2007 ...ACCUMULATING SNOW TO CONTINUE OVER THE EASTERN TWIN CITIES METRO AREA AND WEST CENTRAL WISCONSIN THROUGH NOON... .A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON WEDNESDAY FOR THE EASTERN PORTION OF THE TWIN CITIES METRO AREA...ROUGHLY EAST OF THE INTERSTATE 35 CORRIDOR...AND ALL OF WEST CENTRAL WISCONSIN. BANDS OF SNOW ARE SLOWLY WORKING EAST ACROSS FAR EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE THIS MORNING. SNOWFALL RATES OF ONE INCH PER HOUR ARE POSSIBLE WITH THESE STRETCHES OF SNOW. ADDITIONAL SNOWFALL AMOUNTS BY EARLY AFTERNOON OF 1 TO 3 INCHES ARE EXPECTED...MAKING TOTAL SNOWFALL ACCUMULATIONS SINCE LAST NIGHT AROUND 3 TO 5 INCHES. THIS SNOW COULD CONTINUE TO HAMPER MOTORISTS AND POTENTIALLY MAKE TRAVELING HAZARDOUS INTO EARLY AFTERNOON. A SLOWLY EASTWARD MOVING STATIONARY FRONT HAS BEEN RESPONSIBLE FOR THE SNOW AND WILL CONTINUE TO SLOWLY ADVANCE EASTWARD OVER WISCONSIN INTO THE AFTERNOON. MNZ069-074>077-082>085-091>093-261630- /O.CAN.KMPX.SN.Y.0008.000000T0000Z-071226T1800Z/ SCOTT-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN-BLUE EARTH-WASECA- STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...SHAKOPEE...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA 923 AM CST WED DEC 26 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES/CHANHASSEN HAS CANCELLED THE SNOW ADVISORY. THE SNOW HAS ENDED OVER SOUTH CENTRAL MINNESOTA AND THE WESTERN TWIN CITIES METRO AREA. SNOWFALL AMOUNTS BETWEEN 2 AND 6 AND A HALF INCHES WERE OBSERVED. THE HIGHEST SNOWFALL AMOUNTS OF 5 TO 6 AND A HALF INCHES WERE OBSERVED IN A CORRIDOR FROM ST JAMES TO MANKATO TO THE SOUTH METRO OF THE TWIN CITIES. SLIPPERY ROAD CONDITIONS MAY STILL EXIST AFTER THE SNOWFALL HAS ENDED...NAMELY ON UNTREATED ROADWAYS. $$ MNZ063-070-078-WIZ015-016-023>028-261800- /O.CON.KMPX.SN.Y.0008.000000T0000Z-071226T1800Z/ WASHINGTON-DAKOTA-GOODHUE-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN- CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...STILLWATER...BURNSVILLE...RED WING... RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND... PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 923 AM CST WED DEC 26 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON WEDNESDAY FOR THE EASTERN PORTION OF THE TWIN CITIES METRO AREA...ROUGHLY EAST OF THE INTERSTATE 35 CORRIDOR...AND ALL OF WEST CENTRAL WISCONSIN. BANDS OF SNOW ARE SLOWLY WORKING EAST ACROSS FAR EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE THIS MORNING. SNOWFALL RATES OF ONE INCH PER HOUR ARE POSSIBLE WITH THESE STRETCHES OF SNOW. ADDITIONAL SNOWFALL AMOUNTS BY EARLY AFTERNOON OF 1 TO 3 INCHES ARE EXPECTED...MAKING TOTAL SNOWFALL ACCUMULATIONS SINCE LAST NIGHT AROUND 3 TO 5 INCHES. THIS SNOW COULD CONTINUE TO HAMPER MOTORISTS AND POTENTIALLY MAKE TRAVELING HAZARDOUS INTO EARLY AFTERNOON. A SLOWLY EASTWARD MOVING STATIONARY FRONT HAS BEEN RESPONSIBLE FOR THE SNOW AND WILL CONTINUE TO SLOWLY ADVANCE EASTWARD OVER WISCONSIN INTO THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this snow advisory went out at Dec 25, 7:22 PM CST, 1 hour 14 minutes earlier.
Area forecast discussion, Dec 25, 7:22 PM CST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 722 PM CST TUE DEC 25 2007 .DISCUSSION... THE CHALLENGE ON THIS CHRISTMAS FORECAST PACKAGE IS SNOW POTENTIAL THROUGH THE NEXT THREE DAYS WITH CHANCES BEING INCREASED IN SEVERAL FORECAST PERIODS. GOES WV LOOP SHOWING SPLIT FLOW WITH TWO SHORT WAVES ALONG THE SAME LINE OF LONGITUDE TO OUR WEST...ONE TO ENTER THE DAKOTAS AND THE OTHER AND STRONGER ONE IN NRN NM. NRN WAVE UNDER FAVORABLE JET DYNAMICS HAS ALLOWED FOR PERSISTENT UPGLIDE TODAY WITH A FAIRLY TIGHT 700MB BAROCLINIC ZONE EVIDENT ON MORNING RAOBS. FRONTOGENETIC FORCING INDEED HAS BEEN SEEN NEAR THIS LEVEL AND THE LIKELY CULPRIT FOR SOME OF THE BANDING SNOW WE HAVE SEEN TODAY. MIXING RATIOS ON THE ASCENT LAYERS HAVE BEEN ANALYZED AT 3 TO 3.5 G/KG WITH AN MPX PWAT THIS MORNING NEAR ONE HALF INCH...AIDING IN A QUICK COUPLE INCHES WORTH OF SNOW PRODUCTION. THE MID LEVEL FORCING IS ANTICIPATED TO WEAKEN AND THE MOISTURE IS EXPECTED TO SLOWLY DROP THROUGH THE EARLY EVENING. LATEST HAND SFC ANALYSIS SHOWS SFC COLD FRONT IS BECOMING STATIONARY FROM WRN WI DOWN TO SW IA. AS SRN STREAM WAVE OVER NM BEGINS TO MOVE NORTHEAST LATER TONIGHT IT WILL PROMOTE ELEVATED MOIST UPGLIDE OVER THIS BOUNDARY. SO HAVE INCORPORATED A LULL IN THE POPS AFTER EARLY EVENING THROUGH 3 AM OR SO BEFORE INCREASING CHANCES ONCE AGAIN...NAMELY IN SOUTH CTRL MN. THIS ASCENT WILL SPREAD OVER ERN MN AND ALL OF WRN WI WEDS MORNING. AM GOING MORE WRLY AND NRLY WITH HIGHER SNOW CHANCES THAN SOME OF THE GUIDANCE HINTS FOR LATE TONIGHT AND WEDS AS THE NEARLY STATIONARY SFC FRONT HAS PREVENTED DRIER BOUNDARY LAYER AIR FROM ADVECTING IN...CONTRADICTORY TO CURRENT MODEL SOLUTIONS. SO THIS DOES LEAD TO INCREASED SNOW CHANCES NEAR THE TWIN CITIES ON WEDS. BEST CHANCES THOUGH SHOULD BE IN SE MN AND WRN WI. GUIDANCE DOES INDICATE SOME POTENTIAL FOR BANDING SNOW AS UPPER LEVEL WAVE BECOMES NEGATIVELY TILTED. MOISTURE THOUGH IS MUCH LESS AND DENDRITIC GROWTH AREA APPEARS TO NOT BE FORECASTED WITHIN THE MAXIMUM LIFT AREA ALOFT. SO ONE TO THREE INCHES AMOUNTS EXPECTED AT THIS TIME FROM SOUTH CTRL MN TO WRN WI BY WEDS EVE. ANOTHER QUICK MOVING...COMPACT...AND NEGATIVELY TILTED UPPER WAVE IS EXPECTED TO EVOLVE ALONG A SIMILAR STORM TRACK FROM THE SRN PLAINS TO WI ON THU NIGHT THROUGH FRI NIGHT. THROUGH THAT TIME MOISTURE CONTINUES TO BUILD OVER THE LOWER AND MIDDLE MISSISSIPPI VALLEY SO PLENTY TO BE TAPPED. BEST JET DYNAMICS AND UPGLIDE APPEARS TO BE FOCUSED JUST TO OUR SOUTHEAST...WHICH WOULD MAKE SENSE GIVEN A SYSTEM PATH JUST SOUTHEAST OF THE CURRENT ONE TYPICAL OF BACK TO BACK SYSTEMS. HAVE INCREASED POPS GREATLY LATE THURS NIGHT AND FRI AS SHORT RANGE AND GFS ENSEMBLES OFFER HIGH CONFIDENCE...AS WELL AS JUST THE FACTOR OF PERSISTENCE IN THIS SNOWY DECEMBER. LONG RANGE CONTINUES TO SHOW STRONG JET JUST TO THE SOUTH OF THE AREA INTO EARLY NEXT WEEK. SIGNS OF A LONG WAVE DEVELOPMENT IN THE CTRL TO ERN PART OF THE CONUS DURING THE MIDDLE OF NEXT WEEK...POSSIBLY MAKING FOR A COLD AND BREEZY FIRST DAY OF 2008. && .AVIATION.../00Z TAF ISSUANCE/ A SURFACE TROUGH...EXTENDING FROM THE KANSAS/WESTERN OKLAHOMA AREA NORTHEAST ACROSS SOUTHEAST MINNESOTA TO LAKE SUPERIOR...IS THE FOCUS FOR A BAND OF SNOW WITH IFR CONDITIONS IN BOTH CEILINGS AND VISIBILITIES FROM NORTHEAST NEBRASKA ACROSS SOUTHERN MINNESOTA INTO NORTHWEST WISCONSIN. THE 12Z NAM OUTPUT TOGETHER WITH THE LATEST 80 KM RUC OUTPUT MOVE THIS FEATURE VERY SLOWLY SOUTHEAST WITH THE TROUGH AXIS STILL ORIENTED FROM KDSM TO KAUW AT 09Z (BASIS 80 KM RUC). THIS WILL PLACE MOST OF OUR TAF SITES IN MVFR TO IFR CONDITIONS THROUGH MOST OF THE TAF FCST PERIOD AS THE UPPER JET STREAM ORIENTATION TO THE NORTH AND EAST OF THIS FEATURE WILL LIKELY MEAN MORE SHORT WAVE DISTURBANCES PUSHING NORTHEAST FROM THE CENTRAL PLAINS INTO THE UPPER GREAT LAKES REGION WHICH WILL INDUCE ISENTROPIC UPGLIDE GENERATED SNOWFALL. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, Dec 25, 7:18 PM CST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 718 PM CST TUE DEC 25 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 270130- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 718 PM CST TUE DEC 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT ACCUMULATING SNOW WILL OCCUR TONIGHT FROM SOUTH CENTRAL MINNESOTA THROUGH WEST CENTRAL WISCONSIN. SNOW ACCUMULATIONS WILL BE UP TO 2 INCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...ACCUMULATING SNOW OF ONE TO TWO IS EXPECTED FROM SOUTH CENTRAL MINNESOTA THROUGH WEST CENTRAL WISCONSIN. THE SNOW SHOULD END BY LATE IN THE DAY. A LOW PRESSURE SYSTEM IS FORECAST TO MOVE FROM THE SOUTHERN PLAINS TO THE GREAT LAKES AREA LATE THURSDAY NIGHT INTO FRIDAY. SNOW IS EXPECTED DURING THAT TIME ACROSS SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...BUT POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA. THIS SYSTEM MAY PROMOTE ACCUMULATIONS OF SEVERAL INCHES OR MORE. CONTINUE TO MONITOR THE LATEST FORECAST AS THE END OF THE WEEK DRAWS NEAR. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND SNOWFALL OBSERVERS ARE URGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. RAH
In the hours before
Local storm report, Dec 25, 7:08 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
708 PM CST TUE DEC 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM SNOW EAU CLAIRE 44.82N 91.49W
12/25/2007 M0.3 INCH EAU CLAIRE WI OFFICIAL NWS OBS
&&
MKMLocal storm report, Dec 25, 7:15 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
715 PM CST TUE DEC 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW RICHFIELD 44.88N 93.28W
12/25/2007 M3.3 INCH HENNEPIN MN TRAINED SPOTTER
0700 PM SNOW NEW RICHMOND 45.12N 92.54W
12/25/2007 M2.0 INCH ST. CROIX WI TRAINED SPOTTER
MEASURED AT AIRPORT.
0714 PM SNOW ST PAUL 44.95N 93.10W
12/25/2007 M2.8 INCH RAMSEY MN TRAINED SPOTTER
MEASURED IN HIGHLAND PARK.
&&
MKMLocal storm report, Dec 25, 7:33 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
733 PM CST TUE DEC 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM SNOW ST JAMES 43.98N 94.63W
12/25/2007 E2.5 INCH WATONWAN MN LAW ENFORCEMENT
ESTIMATED 2 TO 3 INCHES.
0729 PM SNOW EDINA 44.89N 93.36W
12/25/2007 M2.5 INCH HENNEPIN MN TRAINED SPOTTER
&&
MKMLocal storm report, Dec 25, 8:04 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
804 PM CST TUE DEC 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM SNOW PRIOR LAKE 44.73N 93.43W
12/25/2007 E3.0 INCH SCOTT MN NWS EMPLOYEE
&&
MKMLocal storm report, Dec 25, 8:20 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
820 PM CST TUE DEC 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM SNOW SPRINGFIELD 44.24N 94.98W
12/25/2007 E3.5 INCH BROWN MN CO-OP OBSERVER
0817 PM SNOW LITCHFIELD 45.12N 94.53W
12/25/2007 M1.0 INCH MEEKER MN TRAINED SPOTTER
&&
MKMLocal storm report, Dec 25, 8:30 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
830 PM CST TUE DEC 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM SNOW 8 NNE MENOMONIE 44.99N 91.85W
12/25/2007 M1.5 INCH DUNN WI TRAINED SPOTTER
MEASURED IN CEDAR FALLS.
&&
MKMNearby
Snow Advisories in Minnesota, 2007Snow Advisories in Wisconsin, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.